# SDR ASAA0590100

- Difficulty date: April 25, 2005
- Submitted: December 29, 2005
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Floor Support
- Part number: 143A750111
- Condition: Corroded
- Location: Fs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, FOUND FLOOR SUPPORT CORRODED AT 500A.  REPAIRED IAW SRM 51-40-02.  (M)
